# SDR SWAA990257

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 24,000 FT MSL, F/O WINDOW OUTER PANE DEVELOPED MULTIPLE CRACKS.  REMOVED AND REPLACED F/O NR 1 WINDSHIELD AS PER MM 56-11-011-4, WINDOW HEAT OPS CHECK OK.
